Thursday, August 14, 2008

Oh, *I* see...

I have realised that my plummeting mood is not only a larger than usual swing (thanks to the effects of taking oral steroids, gee willikers wow I'm so grateful etc etc), but because of the 'roids, I have a particular extra bonus wonderful ow-ey skin thing, always caused by 'roids plus stress plus fatigue.

THANKS to the smart-alec gods who thought up this charming combination of cause and effect.

THANKS to my ancestors for the genetic inheritance which makes me pre-disposed to this problem.

THANKS to the inventor of 'roids, who did a good thing even tho it are a bloody tricky drug and the side effects SUCK.

And lastly, THANKS to my body for being SO HOPELESS.

This evening brought to you by a lowering black cloud. Too far gone for purrfume. Incense is on altho not working much ... please send me cyber-immunesystemboosting vibes. I is not a happy vegemite...

3 comments:

Hil said...

Here is a little cheer-up image:

http://bit.ly/49pG5q

Loved the posts on Inari - sounds like a lovely place and time.

Hugs

Ness said...

*huge hugs* Many healthy vibes heading your way from here and much love to you.

BJ said...

thanks to dear friends for your good wishes (and those from Facebook too). I have now seen the doc, got the meds sorted (not without her being quite horrified by the relatively high level and toxicity of what I have to take! - I don'ts like freaking out doctors, it's not good for my equilibrium). the nice University Pharmacy is combing the European Union for a particular antibiotic to be made into a solution for me to use! my powers they be spreading....

however before I freak YOU out, as I said to the doc, these uber-drugs are all applied only to ze nose, not taken orally, so my entire body is NOT affected. unlike the dang oral steroids - I expect you are all grateful for this little excursion into my purrsonal pharmacology!

am ready to resume blogging now... xxb.